# SDR CALA2022120203266

- Difficulty date: December 1, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 84,077 hours, 18,315 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T511480
- Condition: Corroded
- Location: Bs 347 Lbl 25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA347 LBL25 FLOOR BEAM FOUND CORROSION AS PER JC 63-5310 -1-2637.   CARRIED OUT FLOOR BEAM REPAIR AT STA347 LBL25 AS PER ECRA 5315-01182.
